American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(3545) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Johannes C. C. Nitsche. Minimal surfaces with movable boundaries. Bull. Amer. Math. Soc. 77 (1971) 746-751. MR 0279700.
Abstract, references, and article information
View Article: PDF

[2] Gerd Grubb. Coerciveness of the normal boundary problems for an elliptic operator. Bull. Amer. Math. Soc. 76 (1970) 64-69. MR 0252819.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1